Chronic Diarrhea, Piercing Stomach Pains, but Drinking Alkaline Water.
I've been suffering from chronic diarrhea for about 2 and half months now (since mid-July). I go to the washroom anywhere between 3 and 8 times a day. Although I have good days (where I only go 2 or 3 times), I also have days where it seems I am going every hour and have major bloating and gas.
I have a history of IBS, however my symptoms disappeared for about 5 months (Feb - July 2010). During this time, I started taking Isagenix and drinking Kangen Water.
I went on a trip to Newfoundland for 2 weeks at the beginning of July (during which time I was NOT drinking alkaline water) and when I came back I began to have constant diarrhea. Initially, I assumed this was due to the water - perhaps a shock to the body since I had not drank the water for 2 weeks and was detoxing due to suddenly consuming 9.0 pH water. However, my symptoms did not go away.
Two weeks ago, I started taking Miracle Mineral Solution (28% sodium chlorite) to clean out my system. I was feeling good until I increased the dosage to 7 drops (this was one week ago). On that day, I had MAJOR ABDOMINAL cramping for the whole day. The next day I felt fine again, although I did notice that my appetite decreased.
5 days passed and the pain returned and has not gone away since. Every time I eat or drink anything I have piercing pains in the pit of my stomach and have bad diarrhea. I have already lost 4 lbs in a matter of a few days!
My stomach feels better as long as I eat VERY simple foods or don't eat at all.
I was wondering what is causing this and more specifically if drinking alkaline water (8.5 - 9.5 pH) is actually harming me rather than helping me.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.